# SDR 06FDEA03628

- Difficulty date: October 13, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,887 hours, 25,968 cycles
- Engine: Pwa JT8D15
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Unknown
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF 40-50 KTS, DUE TO AIRCRAFT SHUDDER SUSPECTED COMPRESSOR STALLS. NO ABNORMALS NOTED ON ANY ENGINES AFTER THROTTLES RETARDED. RAN   APPROPRIATE QRH PROCEDURES.   INSPECTED ENG'S FOR HIGH PWR STALL IAW MM 71-00-000-6 1 WITH NO FAULTS FOUND.    DURING DEBRIEF  FLT CREW REPORTED THAT THEY SAW NO ABNORMAL PARAMETERS  BUT FELT MORE OF A SHUDDER IN THE NOSE AREA OF THE AIRCRAFT.   INSP NOSE GEAR TO FIND RT N/WHEEL SEVERELY OUT OF ROUND.  REMOVED AND REPLACED BOTH LT AND RT NOSE WHEELS IAW M/M 32-45-011-4.
